# SDR UIEA2023022000139

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 58,346 hours, 11,405 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH BS720 1EA CRACK WAS FOUND ON THE FWD CHANNEL OF THE UPPER DECK TENSION TIE APPROX 1/2" IN LENGTH AT RADIUS AREA.( CHANNEL REPAIRED AS PER SRM 53-20-30-2R-1 REPAIR 1. THIS REPAIR WAS CATEGORY B. )
